On the Kolmogorov-Feller law for exchangeable random variables
George Stoica and
Deli Li
Statistics & Probability Letters, 2010, vol. 80, issue 9-10, 899-902
Abstract:
We prove a Kolmogorov-Feller weak law of large numbers for exchangeable sequences, under a second order hypothesis on the truncated mixands.
Keywords: Exchangeable; sequences; Kolmogorov-Feller; weak; law; of; large; numbers (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(10)00037-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:80:y:2010:i:9-10:p:899-902
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().